CSpace
PARALLELIZABLE MANIFOLDS AND HOMOTOPY-GROUPS OF SPHERES
LI, B
1984
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume27Issue:10Pages:1055-1062
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1984TQ56800006
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28067
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, B. PARALLELIZABLE MANIFOLDS AND HOMOTOPY-GROUPS OF SPHERES[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1984,27(10):1055-1062.
APA LI, B.(1984).PARALLELIZABLE MANIFOLDS AND HOMOTOPY-GROUPS OF SPHERES.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,27(10),1055-1062.
MLA LI, B."PARALLELIZABLE MANIFOLDS AND HOMOTOPY-GROUPS OF SPHERES".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 27.10(1984):1055-1062.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, B]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, B]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, B]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.